Spreading speed and sharp asymptotic profiles of solutions in free boundary problems for nonlinear advection-diffusion equations

Yuki Kaneko, Hiroshi Matsuzawa

    Research output: Contribution to journalArticle

    30 Citations (Scopus)

    Abstract

    In this study, we consider free boundary problems for nonlinear advection-diffusion equations of the form ut-uxxux=f(u) for t>0, g(t)2-norm as t→∞ when spreading occurs. We develop new approaches and extend a previous result to the problem with the advection term.

    Original languageEnglish
    Pages (from-to)43-76
    Number of pages34
    JournalJournal of Mathematical Analysis and Applications
    Volume428
    Issue number1
    DOIs
    Publication statusPublished - 2015

    Fingerprint

    Spreading Speed
    Asymptotic Profile
    Advection-diffusion Equation
    Advection
    Free Boundary Problem
    Nonlinear Equations
    Norm
    Term
    Form

    Keywords

    • Bistable
    • Combustion
    • Free boundary problem
    • Monostable
    • Nonlinear advection-diffusion equation
    • Spreading speed

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    Spreading speed and sharp asymptotic profiles of solutions in free boundary problems for nonlinear advection-diffusion equations. / Kaneko, Yuki; Matsuzawa, Hiroshi.

    In: Journal of Mathematical Analysis and Applications, Vol. 428, No. 1, 2015, p. 43-76.

    Research output: Contribution to journalArticle

    @article{0a7f945eff1d43cea81a23da4c90df4c,
    title = "Spreading speed and sharp asymptotic profiles of solutions in free boundary problems for nonlinear advection-diffusion equations",
    abstract = "In this study, we consider free boundary problems for nonlinear advection-diffusion equations of the form ut-uxx+βux=f(u) for t>0, g(t)2-norm as t→∞ when spreading occurs. We develop new approaches and extend a previous result to the problem with the advection term.",
    keywords = "Bistable, Combustion, Free boundary problem, Monostable, Nonlinear advection-diffusion equation, Spreading speed",
    author = "Yuki Kaneko and Hiroshi Matsuzawa",
    year = "2015",
    doi = "10.1016/j.jmaa.2015.02.051",
    language = "English",
    volume = "428",
    pages = "43--76",
    journal = "Journal of Mathematical Analysis and Applications",
    issn = "0022-247X",
    publisher = "Academic Press Inc.",
    number = "1",

    }

    TY - JOUR

    T1 - Spreading speed and sharp asymptotic profiles of solutions in free boundary problems for nonlinear advection-diffusion equations

    AU - Kaneko, Yuki

    AU - Matsuzawa, Hiroshi

    PY - 2015

    Y1 - 2015

    N2 - In this study, we consider free boundary problems for nonlinear advection-diffusion equations of the form ut-uxx+βux=f(u) for t>0, g(t)2-norm as t→∞ when spreading occurs. We develop new approaches and extend a previous result to the problem with the advection term.

    AB - In this study, we consider free boundary problems for nonlinear advection-diffusion equations of the form ut-uxx+βux=f(u) for t>0, g(t)2-norm as t→∞ when spreading occurs. We develop new approaches and extend a previous result to the problem with the advection term.

    KW - Bistable

    KW - Combustion

    KW - Free boundary problem

    KW - Monostable

    KW - Nonlinear advection-diffusion equation

    KW - Spreading speed

    UR - http://www.scopus.com/inward/record.url?scp=84934443398&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84934443398&partnerID=8YFLogxK

    U2 - 10.1016/j.jmaa.2015.02.051

    DO - 10.1016/j.jmaa.2015.02.051

    M3 - Article

    AN - SCOPUS:84934443398

    VL - 428

    SP - 43

    EP - 76

    JO - Journal of Mathematical Analysis and Applications

    JF - Journal of Mathematical Analysis and Applications

    SN - 0022-247X

    IS - 1

    ER -